# SDR AU000983

- Difficulty date: September 17, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3150 · Central Warning
- Part: Structure
- Part number: 0881031006
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(AUS) LT MASTER CAUTION RESET BASE ASSEMBLY ARCING. LIMITED INFORMATION PROVIDED.
